# SDR VTZA97227

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3432 · Glide Slope System
- Part: Antenna
- Condition: Moisture
- Location: Radome
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A, L

## Discrepancy

FLT 6345 - IAD-LGA - AIRCRAFT MADE TWO MISSED APPROACHES AT LGA AND DIVERTED TO PHL DUE TO GLIDESLOPE FAILURE.  MAINTENANCE INSPECTED AND REMOVED MOISTURE FROM ANTENNA IN RADOME, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
